On the density of exponential functionals of Lévy processes

J. C. Pardo, V. Rivero, K. Van Schaik

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, we study the existence of the density associated with the exponential functional of the Lévy process ξ, (Equation presented) where eq is an independent exponential r.v. with parameter q ≥ 0. In the case where ξ is the negative of a subordinator, we prove that the density of Ieq, here denoted by k, satisfies an integral equation that generalizes that reported by Carmona et al. [7]. Finally, when q = 0, we describe explicitly the asymptotic behavior at 0 of the density k when ξ is the negative of a subordinator and at ∞ when ξ is a spectrally positive Lévy process that drifts to +∞. © 2013 ISI/BS.
    Original languageEnglish
    Pages (from-to)1938-1964
    Number of pages26
    JournalBernoulli
    Volume19
    Issue number5 A
    DOIs
    Publication statusPublished - 2013

    Keywords

    • Exponential functional
    • Lévy processes
    • Self-similar Markov processes
    • Subordinators

    Fingerprint

    Dive into the research topics of 'On the density of exponential functionals of Lévy processes'. Together they form a unique fingerprint.

    Cite this